Atripla rash with fever and itch
Dec 19, 2010
I got the atripla rash after the 8th dose. It is all over my body, started off as splotches and now looks like I am sunburned from head to toe. I have been battling a fever for about 3 days now and the itching is horrible with the rash areas being hot to the touch. My doctor took me off the atripla 3 days ago. Should I be concerned with the fever and itch?
Response from Dr. Henry
Fever and severe rash warrants careful clinical evaluation. If eyes, mouth, breathing are involved then you should be seen by a clinician urgently. Simply stopping Atripla can cause problems with resistance so may want to discuss with your HIV specialist whether some other HIV med should be used even if just for a week (such as s boosted protease inhibitor) to prevent efavirenz resistance. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Licking Vagina?
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Does Doxycycline Cure Chlamydia In One Day?
- Does Doxycycline Cure Gonorrhea And Chlamydia?
- Vaginal Discharge Viral Infection Complications
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.